Journal Article

Bounds of robustness for singularly perturbed feedback systems

MAGDI S. MAHMOUD

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 15, issue 1, pages 63-72
Published in print March 1998 | ISSN: 0265-0754
Published online March 1998 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/15.1.63
Bounds of robustness for singularly perturbed feedback systems

Show Summary Details

Preview

The stability-bound problem of linear time-invariant singularly perturbed feedback systems is studied in this paper. The system and the input matrices are subject to structured parameter perturbations. An explicit expression of the bound on the singular perturbation parameter is derived such that a composite state-feedback control renders the closed-loop singularly perturbed system asymptotically stable.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.